Armenian Journal of Mathematics

New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples

Adil Khan, Muhammad and Pecaric, Josip (0020) New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples. Armenian Journal of Mathematics, 12 (4). pp. 1-12. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
402Kb

Abstract

In this manuscript, we propose new refinements for the Jensen-Mercer as well as variant of the Jensen-Mercer inequalities associated to certain positive tuples. We give some related integral version and present applications for different means. At the end, further generalizations are given which are associated to $m$ finite sequences.

Item Type:Article
Uncontrolled Keywords:Convex functions, Jensen-Mercer inequality, means
Subjects:26-xx Real functions
ID Code:860
Deposited By:Professor Anry Nersesyan
Deposited On:22 Jun 2020 13:56
Last Modified:22 Jun 2020 13:56

Repository Staff Only: item control page